MAUDE Adverse Event Report: PULSION MEDICAL SYSTEMS SE PICCO CATHETER; PROBE, THERMODILUTION

PULSION MEDICAL SYSTEMS SE PICCO CATHETER; PROBE, THERMODILUTION
Model Number PV2014L22-A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further information about the event has been requested.A supplemental emdr will be sent when the investigation is completed.
 
Event or Problem Description
It was reported that when inserting the catheter, the needle tip (pink) got caught on the guide wire.
 
Event or Problem Description
Manufacturer reference #(b)(4).
 
Additional Manufacturer Narrative
The investigation for customer product complaint related to picco catheter which reported that guide wire was caught at the needle tip when inserting the catheter was performed.There was no patient harm due to issue.The faulty part was not returned for in-house investigation, no picture was provided, so the issue could not be confirmed.The cause of the issue could not be determined.Overall, it is not possible to define if the device failed to meet its specification when the problem occurred.A relationship between the device and the complaint is therefore considered, in worst case scenario, as likely.Information indicates that upon the complaint occurrence the device was involved and used on a patient for advanced hemodynamic monitoring.Based on the information stated above, no additional actions will be taken and this customer product complaint will be closed.

Brand Name
PICCO CATHETER
Common Device Name
PROBE, THERMODILUTION
Manufacturer (Section D)
PULSION MEDICAL SYSTEMS SE
hans-riedl-strasse 17
feldkirchen 85622
GM  85622
Manufacturer (Section G)
PULSION MEDICAL SYSTEMS SE
hans-riedl-strasse 17
feldkirchen 85622
GM   85622
Manufacturer Contact
nicole kammermaier
hans-riedl-strasse 17
feldkirchen 85622
GM   85622
0894599140
MDR Report Key21525692
Report Number3003263092-2025-000000
Device Sequence Number21228659
Product Code KRB
UDI-Device Identifier04250094500979
UDI-Public(01)04250094500979(17)290228(11)240301(10)800262
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K171620
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPV2014L22-A
Device Catalogue Number6885047
Device Lot Number800262
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Supplement Date Received by Manufacturer07/09/2025
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown